# SDR C1HA200392002

- Difficulty date: June 16, 2003
- Submitted: June 19, 2003
- Operation: Air carrier
- Aircraft: N292AS
- Make and model: Boeing 727212
- Aircraft serial: 21458
- Engine: Pwa JT8D17
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 3 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

ON POWER UP 1.4 EPR CHECK NR 3 ENGINE COMPRESSOR STALL FOLLOWED BY EPR FLUCTUATION APPROX .2 TO .3.  ALL OTHER ENGINE INDICATIONS NORMAL.
